# SDR 95ZZZX3145

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8262K
- Make and model: Piper PA-28-181
- Aircraft serial: 288290165
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat Element
- Part number: 464356
- Condition: Failed
- Location: Pitot Mast
- Part time: 1,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PITOT MAST WAS CHECKED FOR PROPER OPERATION OF THE HEATER.  WHILE THE MAST WAS WARM TO THE TOUCH, IT WAS NOT REALLY GETTING HOT.  FURTHER INVESTIGATION SHOWED THAT ONE OF THE HEATING ELEMENTS WAS BURNED OUT.  P/N INVOLVED 464-356 AND 464-357.
